# SDR SWAA2022052407597

- Difficulty date: May 12, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 STA 952 WL290 LBL14 IS BAD WILL NOT HOLD CHARGE / [01] REMOVED AND REPLACED BATTERY AT M1673 STA 952 IAW AMM 33-51-06-960-805 OP'S CHECKED GOOD;[02] VERIFIED STEP 1 C/W  OK TO CLOSE ACCESS PANEL;[03] CLOSED ACCESS PANEL AT STA 952 IAW AMM 33-51-06-960-850 STEP 4 F3;[04] ALL WORK C/W AUDIT C/W
